BibTeX record journals/jca/MartinezAM10

download as .bib file

@article{DBLP:journals/jca/MartinezAM10,
  author    = {Genaro Ju{\'{a}}rez Mart{\'{\i}}nez and
               Andrew Adamatzky and
               Harold V. McIntosh},
  title     = {Localization Dynamics in a Binary Two-dimensional Cellular Automaton:
               the Diffusion Rule},
  journal   = {J. Cell. Autom.},
  volume    = {5},
  number    = {4-5},
  pages     = {289--313},
  year      = {2010}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics